EconPapers    
Economics at your fingertips  
 

Abstract and Applied Analysis

1996 - 2025

Continued by Abstract and Applied Analysis.

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 5, month January, 2000

Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem pp. 1-10 Downloads
Anatolij I. Perov
A new characterization of B -bounded semigroups with application to implicit evolution equations pp. 1-18 Downloads
Luisa Arlotti
Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale pp. 1-9 Downloads
John M. Davis, Johnny Henderson, K. Rajendra Prasad and William Yin
On the strongly damped wave equation and the heat equation with mixed boundary conditions pp. 1-15 Downloads
Aloisio F. Neves
Solvability of quasilinear elliptic equations with strong dependence on the gradient pp. 1-15 Downloads
Darko Žubrinić
A Morse lemma for degenerate critical points with low differentiability pp. 1-6 Downloads
Adriano A. de Moura and Fausto M. de Souza
Characterization of a class of functions using divided differences pp. 1-6 Downloads
Plamen Simeonov
Domain perturbation method and local minimizers to Ginzburg-Landau functional with magnetic effect pp. 1-12 Downloads
Shuichi Jimbo and Jian Zhai
Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space pp. 1-12 Downloads
Gang Li and Jong Kyu Kim
Multiple solutions for nonlinear discontinuous strongly resonant elliptic problems pp. 1-17 Downloads
Nikolaos Kourogenis and Nikolaos S. Papageorgiou
A Picard-Maclaurin theorem for initial value PDEs pp. 1-17 Downloads
G. Edgar Parker and James S. Sochacki
Positive global solutions for a general model of size-dependent population dynamics pp. 1-16 Downloads
Nobuyuki Kato
Time averaging for random nonlinear abstract parabolic equations pp. 1-11 Downloads
G. Bruno, A. Pankov and T. Pankova
B -bounded semigroups and implicit evolution equations pp. 1-20 Downloads
J. Banasiak
Integration with respect to a vector measure and function approximation pp. 1-20 Downloads
L. M. García-Raffi, D. Ginestar and E. A. Sánchez-Pérez
Existence and nonexistence of global solutions of degenerate and singular parabolic systems pp. 1-20 Downloads
Gabriella Caristi
Homoclinic solutions for linear and linearizable ordinary differential equations pp. 1-19 Downloads
Cezar Avramescu and Cristian Vladimirescu
Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations pp. 1-19 Downloads
Bernd Aulbach and Nguyen Van Minh
Attractors of multivalued semiflows generated by differential inclusions and their approximations pp. 1-14 Downloads
Alexei V. Kapustian and José Valero

Volume 4, month January, 1999

Convergence of generic infinite products of affine operators pp. 1-19 Downloads
S. Reich and A. J. Zaslavski
Multiplicity of positive solutions to semilinear elliptic boundary value problems pp. 1-14 Downloads
Kenichiro Umezu
The turnpike property for dynamic discrete time zero-sum games pp. 1-28 Downloads
Alexander J. Zaslavski
Solvability of a multi-point boundary value problem of Neumann type pp. 1-11 Downloads
Chaitan P. Gupta and Sergei Trofimchuk
Nonlinear ergodic theorems for a semitopological semigroup of non-Lipschitzian mappings without convexity pp. 1-11 Downloads
G. Li and J. K. Kim
Nonlocal boundary value problem for second order abstract elliptic differential equation pp. 1-16 Downloads
Mohamed Denche
Magneto-micropolar fluid motion: global existence of strong solutions pp. 1-17 Downloads
Elva E. Ortega-Torres and Marko A. Rojas-Medar
Semilinear Volterra integrodifferential equations with nonlocal initial conditions pp. 1-13 Downloads
Sergiu Aizicovici and Mark Mckibben
A boundary value problem in the hyperbolic space pp. 1-5 Downloads
P. Amster, G. Keilhauer and M. C. Mariani
On moduli of k -convexity pp. 1-5 Downloads
Teck-Cheong Lim
On the degree theory for densely defined mappings of class ( S + ) L pp. 1-12 Downloads
Juha Berkovits
Semilinear elliptic equations having asymptotic limits at zero and infinity pp. 1-12 Downloads
Kanishka Perera and Martin Schechter
On multiple positive solutions of positone and non-positone problems pp. 1-8 Downloads
F. J. S. A. Corrêa
Evolutionary variational inequalities arising in quasistatic frictional contact problems for elastic materials pp. 1-25 Downloads
Dumitru Motreanu and Mircea Sofonea
Existence and regularity of weak solutions to the prescribed mean curvature equation for a nonparametric surface pp. 1-9 Downloads
P. Amster, M. Cassinelli, M. C. Mariani and D. F. Rial
A -properness and fixed point theorems for dissipative type maps pp. 1-18 Downloads
K. Q. Lan and J. R. L. Webb
Asymptotic properties of mild solutions of nonautonomous evolution equations with applications to retarded differential equations pp. 1-26 Downloads
Gabriele Gühring and Frank Räbiger
A Riesz representation theorem for cone-valued functions pp. 1-21 Downloads
Walter Roth

Volume 3, month January, 1998

The τ -fixed point property for nonexpansive mappings pp. 1-20 Downloads
Tomás Domínguez Benavides, jesús García Falset and Maria A. Japón Pineda
Positive solutions of critical quasilinear elliptic problems in general domains pp. 1-20 Downloads
Filippo Gazzola
Multiple solutions for a problem with resonance involving the p -Laplacian pp. 1-11 Downloads
C. O. Alves, P. C. Carrião and O. H. Miyagaki
Singular nonlinear elliptic equations in R n pp. 1-13 Downloads
C. O. Alves, J. V. Goncalves and L. A. Maia
On the existence of classical solutions for differential-functional IBVP pp. 1-13 Downloads
Krzysztof A. Topolski
Analyticity of thermo-elastic semigroups with coupled hinged/Neumann B.C pp. 1-17 Downloads
Irena Lasiecka and Roberto Triggiani
Uniform asymptotic normal structure, the uniform semi-Opial property, and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part II pp. 1-17 Downloads
Monika Budzyńska, Tadeusz Kuczumow and Simeon Reich
Modelling of the Czochralski flow pp. 1-40 Downloads
Jan Franc
Characterizations of metric projections in Banach spaces and applications pp. 1-19 Downloads
Jean-Paul Penot and Robert Ratsimahalo
Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I pp. 1-19 Downloads
Monika Budzyńska, Tadeusz Kuczumow and Simeon Reich
Existence and uniform boundedness of optimal solutions of variational problems pp. 1-28 Downloads
Alexander J. Zaslavski
A parabolic analogue of Finn's maximum principle pp. 1-8 Downloads
Vasyl V. Kurta
Almost periodic mild solutions of a class of partial functional differential equations pp. 1-12 Downloads
Bernd Aulbach and Nguyen Van Minh
Rotationally invariant periodic solutions of semilinear wave equations pp. 1-10 Downloads
Martin Schechter
Spectral properties of operators that characterize ℓ ∞ ( n ) pp. 1-10 Downloads
B. L. Chalmers and B. Shekhtman
Critical groups of critical points produced by local linking with applications pp. 1-10 Downloads
Kanishka Perera
The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations pp. 1-26 Downloads
E. N. Dancer, K. Y. Lam and S. Yan
Metric domains, holomorphic mappings and nonlinear semigroups pp. 1-26 Downloads
Simeon Reich and David Shoikhet
Existence of positive radial solutions for a weakly coupled system via blow up pp. 1-27 Downloads
Marta García-Huidobro, Ignacio Guerra and Raúl Manásevich
Analysis of a mathematical model related to Czochralski crystal growth pp. 1-24 Downloads
Petr Knobloch and Lutz Tobiska
Variational inequalities for energy functionals with nonstandard growth conditions pp. 1-24 Downloads
Martin Fuchs and Li Gongbao
Uniform stabilization of a coupled structural acoustic system by boundary dissipation pp. 1-24 Downloads
Mehmet Camurdan
Homological local linking pp. 1-9 Downloads
Kanishka Perera
Brouwer degree, equivariant maps and tensor powers pp. 1-9 Downloads
Z. Balanov, W. Krawcewicz and A. Kushkuley
Page updated 2025-03-31